Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the number of lattice points in planar domains


Author: Marysia Tarnopolska-Weiss
Journal: Proc. Amer. Math. Soc. 69 (1978), 308-311
MSC: Primary 10J20
DOI: https://doi.org/10.1090/S0002-9939-1978-0486837-X
MathSciNet review: 486837
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lattice-point estimates are obtained for rotations of planar sets.


References [Enhancements On Off] (What's this?)

  • [1] Burton Randol, On the Fourier transform of the indicator function of a planar set, Trans. Amer. Math. Soc. 139 (1969), 271-278. MR 0251449 (40:4678a)
  • [2] K. F. Roth, Rational approximations to algebraic numbers, Mathematika 2 (1955), 1-80. MR 0072182 (17:242d)
  • [3] Y. Colin de Verdière, Nombre de points entiers dans une famille homothétique de domaines de $ {R^n}$ (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10J20

Retrieve articles in all journals with MSC: 10J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486837-X
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society